# SDR CA120417004

- Difficulty date: April 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 2,607 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Pin
- Part number: SA530830
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING 100 HRS INSPECTION, POST OPENING INSPECTION OF OIL FILTER REVEALED ALUMINUM CHIPS IN FILTER.  AFTER CONSULTING WITH APPROVED REPAIR SHOP, NR 2 & NR 4 CYLINDERS WERE REMOVED AND PISTON PIN ENDS WERE FOUND WITH METAL MISSING. CYLINDER WALLS INSPECTION REVEALED NO FAULTS.  REMAINING CYLINDERS NR 1 & NR 4  WALLS WERE CHECKED WITH BOROSCOPE THROUGH SPARK PLUG HOLE AND REVEALED NO TRACES OF SCORING/SCRATCHING.  NEW PINS WERE INSTALLED.  GROUND RUN C/OUT AND ACFT RETURNED TO SERVICE.
